# SDR USAA010098

- Difficulty date: January 30, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 50,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND T-CAP CRACKED 4 INCHES, STATION 663, BL 0.  INSTALLED REPAIR ANGLES PER TR 57-10-04 AND EA 69046. (M)
